A.D. Bell: Abstract

A criterion for primeness of enveloping algebras of Lie superalgebras


Allen D. Bell

Publication Information

Appeared in Journal of Pure and Applied Algebra 69 (1990), pp. 111-120
Math Reviews: 92b:17014

Abstract (in LaTeX)

We show that if the determinant of a certain matrix obtained from
the Lie product on the odd part of a Lie superalgebra is nonzero,
then the enveloping algebra of the Lie superalgebra is a prime
ring.  We then apply this criterion to show that the enveloping
algebra of a classical simple Lie superalgebra not of type $b(n)$
is a prime ring.

To Allen Bell's publication list **** To Allen Bell's home page

To UWM Math Home Page   ******   To UWM Home Page

Send feedback to adbell@uwm.edu